# SDR CA111125001

- Difficulty date: November 18, 2014
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Aerosp AS 355F1
- Engine: Allsn 250C20F
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Line
- Part number: 6859956
- Condition: Cracked
- Location: Engine Oil
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) FLARED END OF OIL PRESSURE DELIVERY TUBE CRACKED UNDER FERRULE, CAUSING OIL PRESSURE LOSS AND SUBSEQUENT IN-FLIGHT SHUTDOWN OF RT ENGINE. US REG NR N355AG INCIDENT OCCURED 18 NOV 2011 ENGINE RECEIVED 23 NOV 2011 CRACK DISCOVERED 23 NOV 2011.
